# SDR UPS08853778

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,642 hours, 6,297 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOSITION EFN 70219911048 ORIGINAL NR 288532 RIB CRACKED AT LOWER END AT XFS 47.  EVALUATED REPAIR FOUND FASTENERS ADDED.  FASTENERS TO BE INCORRECT REPLACED WITH HL 926 IAW DC8 SRM 55-02-00-0 FIG 2 ITEM 6.
